MathSciNet Relay Station
MathSciNet bibliographic data
MR1217386 (94i:57019) 57M25 (17B37 57N10)
Turaev, V.; Wenzl, H. Quantum invariants of $3$-manifolds associated with classical simple Lie algebras. Internat. J. Math. 4 (1993), no. 2, 323–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement